Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Chapped lips, swollen, numb. Allergic reaction?

Hi, I thought yesterday that my lips had just become used to my lip balm and thats why they were so dry feeling, but I woke up this morning and my upper lip is a bit more swollen than usual after waking up. Now, especially my upper lip is swollen/puffy, not red, slightly numb feeling, and feels really dry like having severe chapped lips but they re not cracking. My dad thinks its an allergic reaction and I did get a new lip balm a few days ago but I avoided putting any on after about 3 pm yesterday.
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  734
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
As suggested by your dad it might be most probably and allergic reaction to your lip balm. Antihistaminics like levocetrizine, chlorpheneramine might help.However since they might produce dizziness it is advisable to take at bedtime.Hope this helps.Avoid using that lip balm in thee future.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor